# SDR ASAA0570054

- Difficulty date: August 16, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261058
- Condition: Dented
- Location: Fs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND AFT CARGO BAY NR 2 FLOOR PANEL DENTED.  REPAIRED IAW SRM 53-60-53.  (M)
